# SDR SWAA2019040931543

- Difficulty date: February 15, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 144A77111
- Condition: Cracked
- Location: Bs 663-675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK WEB CRACKED BETWEEN BS. 663 TO BS. 675, LBL 31, AT FORWARD SECTION OF BEAD. / REPAIRED DECK IAW EA AND SRM.
